# SDR 97ZZZX2038

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N504MP
- Make and model: Hughes 369E
- Aircraft serial: O523E
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: A21810064603
- Condition: Failed
- Location: Cyclic Trim
- Part time: 381 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING NORMAL OPERATIONS, THE TRIM SYSTEM CONTINUED TO DRIVE TO THE LEFT LATERAL CYCLIC STOP.  ATTEMPTS TO BRING THE TRIM BACK TO THE NEUTRAL POSITION WERE UNSUCCESSFUL FROM BOTH THE PILOTS AND COPILOTS POSITION (STICK).  TRIM SYSTEM CIRCUIT BREAKER WAS PULLED TO PREVENT ANY FURTHER PROBLEMS, AND THE AIRCRAFT WAS FLOWN BACK TO FACILITY WHILE GREAT FORCE WAS EXERTED TO OVERCOME THE TRIM-SPRING CAPSULE.  AFTER SHUT DOWN, THE STICK WAS RELAXED.  AFTER REPLACING PILOT'S TRIM SWITCH AND RESETTING CIRCUIT BREAKER, ALL GROUND AND FLIGHT TESTS CHECKED GOOD.
